# SDR HNAA2023060600245

- Difficulty date: July 6, 2023
- Submitted: July 7, 2023
- Operation: Air carrier
- Aircraft: N640AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145183
- Aircraft time: 50,489 hours, 47,570 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, D

## Discrepancy

LEFT MAIN GEAR DISPLAYS INTERMITTENT WHITE AND AMBER ON EICAS, DURING RETRACTION AND THUMPING NOISE HEARD ON FIRST OFFICERS SIDE HYDRAULIC COMPARTMENT.  R & R #100 UPLOCK BOX IAW AMM 32-33-10 UP TO STEP K6.   AIRCRAFT REQUIRES FUNCTIONAL CHECK OF LDG EMERGENCY EXTENSION, OPS & LEAK CHECK OF MLG EXTEND/RETRACT & VERIFICATION OF NO LG NOSE UP PROXIMITY SW FAIL ON CMC IAW AMM 32-33-10 STEPS K6 TO K8.
